# SDR 95UAL757018

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RETURN TO IAH DUE TO LOSS OF POWER ON NR 1 ENGINE.  HOT GAS IMPINGING ON THE TRANSITION DUCT MOUNT BOLTS CAUSED THEM TO FAIL.  THE TRANSITION DUCT BLOCKED THE GAS PATH AND CAUSED THE ENGINE TO STALL.
